MAUDE Adverse Event Report: GLYTEC, LLC. GLUCOMMANDER; PREDECTIVE PULMONARY FUNCTION

GLYTEC, LLC. GLUCOMMANDER; PREDECTIVE PULMONARY FUNCTION
Model Number 3.4.2.2
Medical Device Problem Codes Decoupling (1145); Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The interruption and the data anomalies were determined not to be caused by glucommander.
 
Event or Problem Description
Glucommander experienced an interruption in the flow of data from an external glucose data source for a brief period of time.Once connection was re-established, data anomalies were observed.Before the anomalies were corrected, dose recommendations were generated for six (6) patients.The anomalies had no impact on the appropriateness of the dose recommendations; therefore, there was no risk to these patients.

Brand Name
GLUCOMMANDER
Common Device Name
PREDECTIVE PULMONARY FUNCTION
Manufacturer (Section D)
GLYTEC, LLC.
10 patewood drive
suite 100
greenville SC 29615
MDR Report Key8766020
Report Number3005853093-2019-00002
Device Sequence Number19407334
Product Code NDC
UDI-Device Identifier00860057000305
UDI-Public00860057000305
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K113853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.4.2.2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2019
Initial Report FDA Received Date07/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1